Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ForSure

Veteran Member
  • Content Count

    79
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ForSure

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Ontario, Canada

Recent Profile Visitors

1832 profile views
  1. ForSure

    Cleared my skin perfectly. Gave me my confidence back. Nothing else worked. Dry lips, mild joint pain. If you are able to cope with very mild side effects of dryness and mild joint pain you need to try isotretinoin. It can sometimes take a while for it to take effect, but it will work.
  2. Accutane got rid of my moderate long-term acne. I used to have these big, painful, antibiotic and cosmetic-resistant cysts that made me feel like I was worth nothing. I got on Accutane, and with the exception of extremely dry lips I cured my acne painlessly. I am so thankful I went on this drug. Nothing else had worked until Accutane.
  3. My dermatologist says my course is going well and the he'd like to finish my last two months with a much lower maintenance dose. I regularly take 60mg/day and in this scenario I'd be taking 20mg/day, or 1x40mg every two days. I have been wonderfully clear for about a month and I'm worried that moving down will cause some sort of crazy reaction just because I've done about six months of 60mg and am used to it. Does anyone have any experience with lower doses in currently clear individuals leadi
  4. Holy ****, I've had this problem for over a month now without any advice from doctors other than "it's probably ghonorrea some other STD." Sometimes it would get so bad it would "close" itself a little bit...I know, GROSS. Anyway, I tried out your method last night and the problem is basically gone. I guess the main thing to remember when on an Accutane course is "just slap moisturizer on it."
  5. HGH is exactly what is involved in anabolic steroids. I don't understand how you people don't know this. And I would bet a good sum of money that your acne is caused by your strength supplements because HGH and working out = testosterone surge = unnatural hormonal fluctuation = acne. How can you possibly be taking HGH without some research? Jesus...
  6. I broke out consistently until the 100 day mark and then it started to ease off. Now, I am on day 145 and I haven't had a cyst or major pimple in about a month.
  7. the dry scaly patches are called eczema and are caused by excess dryness. use a powerful moisturizer in those areas or talk to your dermatologist for a topical corticosteroid
  8. I didn't start clearing up until the like 100 days into treatment so I would tell you to relax and be patient. My acne got a lot worse before it got better. Now, it is steadily clearing up. I've had only one cyst in the last three weeks and a few tiny little blemishes that are barely noticeable. Be patient. It's a powerful drug and it works.
  9. I'm feeling the EXACT same way right now. I'm "glad" there's some one else going through the same thing. I'm on my 124th day of my 60mg course and in the last couple of weeks I've noticed that I feel more tired than usual, but mostly mentally detached from reality a bit. I feel cloudy, hazy, sort of disconnected from my emotions. I still act fairly normally but I feel 'dumb'. My sex drive is also almost non existent. It's really worrying me but I am hoping it will pass.
  10. Listen to your doctors. They are professionals.
  11. My first 90 days were hell too, but now I am on my 114th day (almost finished my fourth month) and things have been much better the last two weeks. I have gotten a few pimples, but they have been much smaller and have came to a head and cleared away much faster. I have heard that it is really normal for the first 2 or 3 months to be rough. Hang in there...it will work.
  12. I'm on day 110 of my 60mg Clarus Accutane treatment and I'm only now starting to see results. Be patient. It is reasonable to assume that since you have been on such a low dose the purging process is taking longer than average, and that you will have to wait a little longer to see results. Hang in there and be patient because it will work
  13. That's the exactly the same thing I did. I massaged my face with my fingertips (NOT MY FINGERNAILS, DON'T SCRATCH) and most of the flakes came right off.
  14. Talk to a professional. I doubt it is the Accutane. Maybe you caught a stomach virus or ate something upsetting/slightly spoiled a few days ago. There are countless reasons that are more likely.
  15. Congrats, I'm happy for you. I'm on day 102 and it seems like my skin is really starting to calm down and improve now. Fingers crossed that it stays this way.
×